Uniform Sheaves and Differential Equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 128 (2012), pp. 345-372
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2012__128__345_0,
author = {Andr\'e, Yves},
title = {Uniform {Sheaves} and {Differential} {Equations}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {345--372},
year = {2012},
publisher = {Seminario Matematico of the University of Padua},
volume = {128},
mrnumber = {3076836},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2012__128__345_0/}
}
TY - JOUR AU - André, Yves TI - Uniform Sheaves and Differential Equations JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2012 SP - 345 EP - 372 VL - 128 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2012__128__345_0/ LA - en ID - RSMUP_2012__128__345_0 ER -
%0 Journal Article %A André, Yves %T Uniform Sheaves and Differential Equations %J Rendiconti del Seminario Matematico della Università di Padova %D 2012 %P 345-372 %V 128 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2012__128__345_0/ %G en %F RSMUP_2012__128__345_0
André, Yves. Uniform Sheaves and Differential Equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 128 (2012), pp. 345-372. http://geodesic.mathdoc.fr/item/RSMUP_2012__128__345_0/